Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Acquired Immunity Of A Schistosomiasis Transmission Model--analysis Of The Stabilizing Effects.
Author: Yang, H M
Coutinho, F A
Abstract: A semi-stochastic model for schistosomiasis was developed based on the immune response built up by human host after elapsing a fixed period of time L from the first infection, and on the parasite infection with multiple occurrences. Both acquired immunity and multiple parasite infections reproduced a great endemic stability for the disease and a high value for the basic reproduction ratio.
Subject: Animals
Models, Immunological
Time Factors
Citation: Journal Of Theoretical Biology. v. 196, n. 4, p. 473-82, 1999-Feb.
Rights: fechado
Identifier DOI: 10.1006/jtbi.1998.0837
Date Issue: 1999
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
pmed_10036200.pdf146.78 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.